Tampere University of Technology

TUTCRIS Research Portal

On homomorphisms between products of median algebras

Research output: Contribution to journalArticleScientificpeer-review

Details

Original languageEnglish
Pages (from-to)545–553
Number of pages9
JournalAlgebra Universalis
Volume78
Issue number4
DOIs
Publication statusPublished - 2017
Publication typeA1 Journal article-refereed

Abstract

Homomorphisms of products of median algebras are studied with particular attention to the case when the codomain is a tree. In particular, we show that all mappings from a product (Formula presented.) of median algebras to a median algebra (Formula presented.) are essentially unary whenever the codomain (Formula presented.) is a tree. In view of this result, we also characterize trees as median algebras and semilattices by relaxing the defining conditions of conservative median algebras.

ASJC Scopus subject areas

Publication forum classification

Field of science, Statistics Finland